# SDR USAA2010121793109

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 70,743 hours, 48,347 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 6545867
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - OVERNIGHT - MAJOR REPAIR - CRACK ON KEEL BEAM PANEL AT BS 727, BETWEEN S30L TO S30R.  REPAIRED KEEL BEAM PANEL AT BS 727, BETWEEN S30L TO S30R IAW B737 SRM 53-60-12 REPAIR 2.
